# SDR CALA2014011390122

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,716 hours, 19,977 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Hose
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAK FOUND BELOW CHILLER UNIT AT LOWER PANEL, AT CHILLER DRAIN HOSE ATTACH FITTING. NEW CLAMP INSTALLED, NEEDS NEW HOSE, STILL LEAKS.  REPLACED HOSE, LEAK CHECKED OK, REPLACED CHILLER, SUSPECT ICING IAW MM 25-34-51.  OPERATIONS CHECKED OK, SECURED ALL PANELS.
